Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I’m kaye. a 20 yr old girl. I have problem with my menstruation now. I’m afraid to be pregnant. I used  to take a pill before… I started june 7, 2012 when I’m only 19. June 7 I started to use Logynon pills and end it june 27. I got my mens june 28 I forgot when it was ended. Continuing my next pill, I decided to change my pills to Dianne Pills and I started the pills the 8th day I ended my last pill June 27+8days= July 5, 2012. The Dianne pills ended july 25, 2012. I got mens after 5days of my last pill which is july 30, 2012. I forgot how many days I had for this period. Then I continue again the use of my pills for the third time. July 25, 2012 Wednesday + 8th days= August 2 , 2012 Thursday continue of my pills which is Dianne pills. August 2 to August 22 was the last pill I took. I got mens after 5days again which is august 27, 2012. Then I continue again my Dianne pills last August 30 and ended it sept 19, 2012. After my last pills I had my menstruation on Sept 24, 2012 up to sept 28 I think. My next schedule of taking pills is on Sept 27, 2012. But then I refuse and stop or ended taking pills because my bf doesn’t want for me to take pills anymore. My birthday is on Sept 25, 2012 and turned 20 yrs old.  And now October 26, 2012 Friday I’m still waiting for my menstruation. (I’m assuming that if I took my pills on sept 27 and ended the pills  oct 17 wed and wait for 5 days for my menstruation like my previous menstruation cycle I should get menstruation last Monday Oct 22.. but then I’m thinking maybe I’m delayed because I didn’t take anymore pills and I also had my birthday.  Sir/Madame?Dr./Dra, PLEASE. Please give a reply. What should I do? Do u think I’m only delayed? I’m so confuse. Help me wait for ur reply. 

Loading...

Hello, Kaye..it's normal for us (girls) of having a late and irregular mentruation. Just like what you said you took a pills and then you stopped taking it ..i don't know how that pill works on your body but do not be worry cause it's normal ..Changing a medication is one of the causes of delayed menstruation..but to make sure  you must see a doctor for more info ~.

Reply

Loading...

yes thanks madam but, i and my bf are sexualy active. since after the week i had my last mens sept. 24. the week after we always do sexual intercourse. my worried because im not yet ready.... my bf promised me that he will never let that preggy thing happen to me as of now becoz im a graduating student.... and also, before taking a pill before my mens dont have specific schedule...
Reply

Loading...

No worries ~..hmm, by the way can i know the reason why do you changed your medication into Dianne Pills?? (1st question)
uhm if i am not wrong the Logynon Pills you used before was a contraceptive pill , am i right??
In my knowing, when you started using Logynon Pills for the first time, it might result into a late menstruation (wherein that's your case right?)
..
ah when do you start having a late menstruation? after changing a medication or while taking Logynon pills?? that's probably my 2nd question now ..~
..
Do you smoke ?..because if then , you will not be able to take dianne if you smoked ..
...
and my last question,have you consulted a doctor before changing a medication and before taking a pills ??
Reply

Loading...